The University of Texas at Austin
"The Linear Continuum In Terms Of Point And Limit"
previous next
Identifier: e_rlm_00007_010
Title: "The Linear Continuum In Terms Of Point And Limit"
Description: Reprint of article from "Annals Of Mathematics," Second Series, Vol. 16, No. 3, pp. 123-133.
Date: 1914/04/26
Creator: Moore, R. L. (Robert Lee), 1882-
Source: Moore (R. L.) Papers
Publisher: Princeton University
Rights: Dolph Briscoe Center for American History
Box: 4RM56
Folder: 1-21
Format: Article
Size: 260 mm X 185 mm